# SDR DALA2016030402575

- Difficulty date: March 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 717-724
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB SECTION FOUND TO HAVE TWO CRACKS BS 717 - 724.    REPAIRED THE CUSP WEB IAW SRM 53-00-55,  REPAIR 4, FIG 204 AND SRM 51-41-02.
